# SDR UPS07849828

- Difficulty date: April 23, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 70,263 hours, 27,365 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57738635
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FUSELAGE EXTERIOR SKIN GOUGED AT STA 140 L22L.  REPAIRED FUSELAGE SKIN AT STA 140 L22L IAW SAA EA 008-5330-01-A0849 UPS EO DC8-5330-26786-A, DOUGLAS DWG SRO8530027.
